Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Jackson, KY

June 26, 2015Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 26, 2015, 6:00 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 6:00 PM EDT (22:00 UTC)
Expired
Jun 26, 2015, 10:00 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WGUS53 KJKL 262200
FFWJKL
KYC199-203-270200-
/O.NEW.KJKL.FF.W.0025.150626T2200Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1000 PM EDT
    
* AT 556 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS 
  ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA. AN ADDITIONAL 1 
  TO 2 INCHES OF RAINFALL IS EXPECTED TO FALL ACROSS THE WARNED AREA 
  BETWEEN 6 AND 7 PM. EXCESSIVE RUNOFF WILL LEAD TO FLASH FLOODING 
  OF CREEKS AND STREAMS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT 
  VERNON...PULASKI...BRODHEAD...SCIENCE HILL... PULASKI COUNTY 
  PARK...OTTOWA...DONARO...JEP HILL...JOHNETTA... 
  WELLHOPE...ORLANDO...QUAIL...MAGNUM...COOKSBURG...LAKE LINVILLE... 
  MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE AND BANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. IF 
ENCOUNTERING A FLOODED ROADWAY...REMEMBER...TURN AROUND DON'T DROWN. 

&&

LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
      3748 8445 3747 8438 3754 8433 3751 8427
      3753 8422 3740 8416 3738 8417 3734 8414
      3700 8483 3701 8486 3702 8487 3703 8489
      3705 8491

$$

GEOGERIAN
2 follow-up statements
527 
WGUS73 KJKL 262327
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
727 PM EDT FRI JUN 26 2015

KYC199-203-270200-
/O.CON.KJKL.FF.W.0025.000000T0000Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
727 PM EDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL PULASKI AND ROCKCASTLE COUNTIES...

AT 721 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS TEMPORARILY 
EXITING THE WARNED AREA...HOWEVER ADDITIONAL SHOWERS AND 
THUNDERSTORMS LOCATED OFF TO THE SOUTHWEST LOOK TO MOVE BACK IN 
ACROSS THE WARNED AREA BETWEEN 8 AND 9 PM. THESE STORMS COULD 
PRODUCE UP TO ANOTHER INCH OF RAINFALL IN LESS THAN HOUR. EXCESSIVE 
RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS...AND 
ROADSIDE CULVERTS...ESPECIALLY IN LOW LYING AREAS. 

ADDITIONALLY...THE HIGHWAY DEPARTMENT REPORTED THAT HOUSE CREEK ROAD 
WEST OF FAUBUSH IN FAR WESTERN PULASKI COUNTY HAD BEEN WASHED OUT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT 
VERNON...PULASKI...BRODHEAD...SCIENCE HILL...PULASKI COUNTY 
PARK...OTTOWA...DONARO...JEP HILL...JOHNETTA...WELLHOPE... 
ORLANDO...QUAIL...MAGNUM...COOKSBURG...LAKE LINVILLE... 
MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE AND BANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
      3748 8445 3747 8438 3754 8433 3751 8427
      3753 8422 3740 8416 3738 8417 3734 8414
      3700 8483 3701 8486 3702 8487 3703 8489
      3705 8491

$$

GEOGERIAN
830 
WGUS73 KJKL 270144
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
944 PM EDT FRI JUN 26 2015

KYC199-203-270151-
/O.CAN.KJKL.FF.W.0025.000000T0000Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
944 PM EDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR CENTRAL PULASKI AND ROCKCASTLE
COUNTIES IS CANCELLED...

ALTHOUGH LIGHT TO MODERATE RAIN PERSISTS...HEAVY RAIN HAS 
ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
      3748 8445 3747 8438 3754 8433 3751 8427
      3753 8422 3740 8416 3738 8417 3734 8414
      3700 8483 3701 8486 3702 8487 3703 8489
      3705 8491

$$

HAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:35 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 26, 4:35 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
435 PM EDT FRI JUN 26 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 331 PM EDT FRI JUN 26 2015

...SEVERE WEATHER THREAT REMAINS POSSIBLE THROUGH THIS EVENING...

CURRENT CONDITIONS ACROSS THE AREA FEATURE DEEP CONVECTION
DEVELOPING OUT IN WESTERN KENTUCKY AND HAS NOW TRANSITIONED INTO
SOUTH CENTRAL KENTUCKY AS WELL. MEANWHILE TO THE NORTH...THE WARM
FRONT STILL REMAINS PARKED OVER THE OH RIVER AREA DRAPED ACROSS
NORTHERN KY. AN ADDITIONAL FEATURE TO POINT OUT IS THE BOUNDARY
THAT HAS BEEN VAGUE AT BEST. THIS FEATURE WITH THE AFTERNOONS
CONVECTION HAS BEGUN TO SLIGHTLY SLIDE EAST. THIS WITH AN
ADDITIONAL LINE NOW DEVELOPING IN SOUTHERN IN. BY 00Z THIS
ACTIVITY WILL BEGIN TO ORGANIZE INTO AN MCS AND PUSH EAST THIS
EVENING. HI RES MODELS HAVE BEGUN TO ZERO IN ON THESE FEATURES AND
SEVERE CONVECTION SEEMS TO BE ENTERING THE I-75 CORRIDOR BETWEEN
00Z AND 03Z BUT A FEW DISCRETE CELLS MAY ENTER THE SOUTHWESTERN
PORTION OF THE CWA. ONCE AGAIN...THE MAIN INGREDIENTS SHOULD BE
SPLIT FROM THE BETTER SHEAR IN THE NORTH TO THE BETTER INSTABILITY
IN THE SOUTH. NEVERTHELESS...WILL ANTICIPATE SEVERE STORMS JUST
AFTER 00Z AND WILL RAMP UP POPS TO CATEGORICAL ACROSS THE AREA.

IN ADDITION TO THIS...CONVECTION MOVING THROUGH THE AREA WILL BE
MOVING THROUGH AREAS ALREADY RECEIVING HEAVY RAIN WITHIN THE LAST
24 HOURS SO WILL KEEP THE FLASH FLOOD WARNING GOING AS HYDRO
ISSUES COULD BE A PROBLEM AGAIN.

HEADING INTO SATURDAY...THE COLD FRONT WILL ACTUALLY BEGIN TO PUSH
THROUGH THE AREA WITH THE COOLER AIR BEHIND BEING A RATHER
UNSEASONAL CHANGE FOR THIS TIME OF YEAR. AS WELL...LESS
INSTABILITY WILL LEAD TO A SLIGHT CHANCE FOR THUNDER ON SATURDAY
AS THE FEATURE WEAKENS A BIT. FOR SATURDAY NIGHT...COOLER TEMPS
WILL BE IN PLACE AND MORE SUBSIDENCE AS WELL. FOR THIS HAVE PUT
FOG INTO THE FORECAST FOR SATURDAY MORNING.

WILL CONTINUE TO MENTION THE THREAT OF SEVERE WEATHER THROUGH THIS
EVENING AND CONTINUE THE FFA INTO TONIGHT. THE HWO WILL ALSO BE
UPDATED TO MENTION THESE HAZARDS.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 434 PM EDT FRI JUN 26 2015

THE MODELS ARE IN GOOD AGREEMENT WITH AN AMPLIFIED PATTERN TO
CONTINUE THROUGH MUCH OF NEXT WEEK...WITH A RIDGE HOLDING ACROSS
THE WEST AND A TROUGH IN THE EAST. TOWARDS THE END OF THE WORK
WEEK...THE FLOW WILL FLATTEN A BIT MORE AS SHORT WAVE ENERGY
BECOMES A BIT MORE CONFINED FURTHER NORTH. STILL...THIS WILL MEAN
A CONTINUED BOUT OF UNSETTLED WEATHER FOR EASTERN
KENTUCKY...ALTHOUGH TEMPERATURES WILL AVERAGE BELOW NORMAL WITH
HIGHS IN THE UPPER 70S AND LOWER 80S.

SUNDAY LOOKS TO BE THE ONLY DRY DAY IN THE EXTENDED...AS SOME
TEMPORARY RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY...BEFORE
TROUGHING AND PASSING SHORT WAVES TAKE OVER THEREAFTER. AT THE
SURFACE...A FRONTAL BOUNDARY WILL ALSO BE NEARBY...ADDING TO THE
LIKELIHOOD OF SCATTERED SHOWERS AND THUNDERSTORMS TO CONTEND WITH
EVERYDAY FROM MONDAY ONWARD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 149 PM EDT FRI JUN 26 2015

VFR TAFS WILL BE THE MAIN CONDITIONS THROUGH THE AFTERNOON BUT
WITH THE WARM FRONT TO THE NORTH OVER NORTHERN KY...THERE MAY BE
SOME LOCATIONS SUCH AS SJS AND SYM THAT MAY DROP TO MVFR CIGS
BEFORE THE MAIN CONVECTION ARRIVES LATER THIS EVENING. HEADING
INTO 00Z AND BEYOND...CONDITIONS WILL BEGIN TO DETERIORATE AS A
MCS DEVELOPS AND MOVES INTO EASTERN KENTUCKY DROPPING ALL THE TAF
SITES BELOW FIELD MINS THROUGH DAWN. THIS WILL LIKELY IMPROVE TO
VFR AFTER DAWN AS THE LOW CIGS AND VIS BEGIN TO IMPROVE HEADING
INTO THE DAY ON SATURDAY AS THE SYSTEM EXITS. WINDS WILL BE MAINLY
LIGHT THROUGH THE PERIOD WITH THE EXCEPTION OF SOUTH SOUTHWEST
WINDS BEFORE THUNDERSTORMS ARRIVE THIS EVENING OR WINDS WITHIN A
THUNDERSTORM.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...SHALLENBERGER
LONG TERM...GEOGERIAN
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 26, 5:49 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EDT FRI JUN 26 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-280100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
549 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS
MAY BECOME SEVERE THROUGH THIS EVENING WITH DAMAGING WINDS...LARGE
HAIL...AND INSTANCES OF FLASH FLOODING BEING THE PRIMARY THREAT.
AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE ON SATURDAY.

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STORM DAMAGE OR FLOODING
THROUGH THIS EVENING.

SHALLENBERGER

In the hours before

Local storm report, Jun 26, 3:52 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
352 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 SSW PATTON            37.77N 83.16W
06/25/2015                   MAGOFFIN           KY   PUBLIC

            TREE DOWN ALONG RT. 134 BETWEEN MILE MARKERS
            4-6.

&&

JVM
Special weather statement, Jun 26, 4:31 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
431 PM EDT FRI JUN 26 2015

KYZ083-262115-
WAYNE-
431 PM EDT FRI JUN 26 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAYNE COUNTY...

AT 430 PM EDT...A STRONG THUNDERSTORM WAS OVER CABELL...OR 10 MILES
WEST OF MONTICELLO...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BETSEY...PARNELL...FRAZER...STEUBENVILLE...CABELL AND
MILL SPRINGS.

&&

LAT...LON 3692 8496 3696 8494 3696 8492 3695 8490
      3700 8484 3698 8479 3696 8477 3698 8468
      3694 8465 3693 8466 3678 8501 3683 8506
      3686 8506
TIME...MOT...LOC 2030Z 224DEG 20KT 3685 8503

HAL
Local storm report, Jun 26, 4:48 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     DWARF                   37.34N 83.13W
06/25/2015                   PERRY              KY   PUBLIC

            TREE DOWN ON KY 550 NEAR THE TOWN OF DWARF.

&&

JVM
Local storm report, Jun 26, 4:56 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
456 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 SW PARNELL            36.83N 85.00W
06/26/2015  E1.75 INCH       WAYNE              KY   911 CALL CENTER

            GOLFBALL HAIL OCCURRED IN MURL NEAR HIGHWAY 1546.

&&

SHALLENBERGER
Special weather statement, Jun 26, 5:29 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
529 PM EDT FRI JUN 26 2015

KYZ079-262200-
PULASKI-
529 PM EDT FRI JUN 26 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF PULASKI COUNTY...

AT 528 PM EDT...A STRONG THUNDERSTORM WAS OVER CAINS STORE...OR 13
MILES WEST OF SOMERSET...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAINS STORE...MAGNUM...NANCY...STAB...POINTER AND MINTONVILLE.

&&

LAT...LON 3712 8490 3721 8476 3707 8468 3707 8491
TIME...MOT...LOC 2128Z 249DEG 9KT 3711 8484

HAL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:26 PM EDTSpecial Weather StatementJKLMagoffin34 min
Jun 25, 8:30 PM EDTSpecial Weather StatementJKLPerry30 min
Jun 25, 8:44 PM EDTSpecial Weather StatementJKLJohnson31 min
Jun 25, 8:48 PM EDTSevere Thunderstorm WarningJKLJohnson, Morgan23 min
Jun 25, 9:14 PM EDTSpecial Weather StatementJKLWolfe31 min
Jun 25, 9:25 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Morgan, Wolfe20 min
Jun 25, 9:47 PM EDTSpecial Weather StatementJKLBreathitt28 min
Jun 25, 10:30 PM EDTSpecial Weather StatementJKLPerry30 min
Jun 25, 11:05 PM EDTSpecial Weather StatementJKLKnott25 min
Jun 25, 11:53 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Whitley2 hr
Jun 26, 12:25 AM EDTSpecial Weather StatementJKLWhitley50 min
Jun 26, 12:44 AM EDTAreal Flood AdvisoryJKLMagoffin, Wolfe3 hr
Jun 26, 12:45 AM EDTAreal Flood AdvisoryJKLPulaski3 hr
Jun 26, 12:52 AM EDTFlash Flood WarningJKLPulaski3 hr
Jun 26, 12:54 AM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more25 hr
Jun 26, 1:03 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski, Rockcastle3 hr
Jun 26, 1:21 AM EDTFlash Flood WarningJKLLaurel, Pulaski3 hr
Jun 26, 1:41 AM EDTSpecial Weather StatementJKLLaurel34 min
Jun 26, 2:21 AM EDTAreal Flood AdvisoryJKLEstill, Jackson, Laurel, Rockcastle3 hr
Jun 26, 2:32 AM EDTFlash Flood WarningJKLRockcastle3 hr
Jun 26, 3:12 AM EDTSpecial Weather StatementJKLPulaski, Rockcastle33 min
Jun 26, 3:21 AM EDTFlash Flood WarningJKLJackson, Rockcastle3 hr
Jun 26, 3:30 AM EDTSevere Thunderstorm WarningJKLFloyd, Pike45 min
Jun 26, 3:49 AM EDTSpecial Weather StatementJKLLaurel, Rockcastle41 min
Jun 26, 4:31 PM EDTSpecial Weather StatementJKLWayne44 min
Jun 26, 4:43 PM EDTSevere Thunderstorm WarningJKLWayne33 min
Jun 26, 4:53 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne52 min
Jun 26, 5:05 PM EDTAreal Flood AdvisoryJKLPulaski, Wayne115 min
Jun 26, 5:29 PM EDTSpecial Weather StatementJKLPulaski31 min
Jun 26, 5:35 PM EDTSevere Thunderstorm WarningJKLPulaski35 min
Jun 26, 6:58 PM EDTSpecial Weather StatementJKLBell32 min
Jun 26, 7:34 PM EDTSpecial Weather StatementJKLWhitley26 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.